| Model Number |
00-1024-R |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention a signal outage occurred.User rebooted the device in an attempt to resolve; however the unavailable network signal persisted.The ambulance was repositioned with no effect.After a period of time (30 minutes), it was observed that the signal was available again.A request for additional information regarding the incident has been sent and the response is not yet received.There was no report of actual harm reported with this complaint.
Additional Manufacturer Narrative
Patient outcome grid updated.
Event or Problem Description
This report is based on information provided by philips remote service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that during a medical intervention a signal outage occurred.During the incident, the user rebooted the device in an attempt to resolve; however, the unavailable network signal persisted.The ambulance was repositioned with no effect.Approximately 30 minutes into the signal outage, it was observed that the signal was available again.Information obtained through good faith effort indicated no harm or impact occurred.